# SDR REXA2017042500564

- Difficulty date: April 25, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 21,771 hours, 14,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 26R HAS CORROSION JUST FWD OF FRAME BS 333, IN THE FWD E & E BAY.  REMOVED AND REPLACED THE STRINGER SPLICER IAW SRM 51-42-06 AND 51-42-21.
